# SDR ASAA1058313

- Difficulty date: September 28, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 9,326 hours, 3,001 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire Harness
- Part number: 286A2413
- Condition: Misrouted
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 800 23EO 00095 1 STEP 15 FOUND EXISTING WIRE BUNDLE W2413 DOES NOT MATCH ROUTING PER DWG A 80023EO00095 12 FROM RTP NR1 TO BELOW P 8. (CLAMPED IN W2415 BUNDLE LOCATION) OF P 8 TO LOWER FLOOR TRANSITION REF L/P 6715232 FOR ACCOMPLISHMENT OF EA 800 23EA 04067 1.  INITIATED MIG 2 C'S NR 229375 229376 229377 229378 229379.  ACCOMPLISHED RE-ROUTING OF WIRE BUNDLE W2413 REF T/C 800 23EA 04067 1.  MIG 2C'S NR 229375 229376 229377 229378 & 229379 ALL ITEMS COMPLETED.
